# SDR SWAA2019060543341

- Difficulty date: May 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 60,456 hours, 35,456 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5800
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FLOOR PANELS 221BF AFT OUTBOARD AND INBOARD CORNERS TOTAL 5EA INSERTS  CORRODED, BETWEEN BS. 270 TO BS. 420.   / R&R FLOOR PANEL 221BF PER SRM.
